# SDR UPS202853

- Difficulty date: April 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 6 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'D' CHECK, MAINTENANCE FOUND A CRACK IN THE NR 6 SLAT TPI SKIN AROUND AFT AND FORWARD FASTENERS BETWEEN SS 176 AND SS 182.  MAINTENANCE REPAIRED IAW EO B727-5750-3082B.
